Nivolumab-Induced Immune Mediated Colitis Localized to the Distal Colon: Seven Years Into Therapy.
Аннотация
Nivolumab targets programmed cell death protein 1 (PD-1) and is used in cancer treatment by increasing the immune response. It has rarely been associated with immune-mediated colitis (IMC). We present a 66-year-old man with metastatic lung adenocarcinoma, treated with nivolumab for seven years, who developed tenesmus and mucoid bloody diarrhea. Colonoscopy revealed endoscopic and histopathological ulcerative colitis (UC)-like changes, limited to the distal 25cm of the colon. Although nivolumab-induced IMC resembling UC is a known adverse effect, there are very few reports of nivolumab-induced IMC localized to the distal colon and occurring seven years after treatment initiation.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.